EconPapers    
Economics at your fingertips  
 

Dynamics Behavior of Lumps and Interaction Solutions of a (3+1)-Dimensional Partial Differential Equation

Bo Ren

Complexity, 2019, vol. 2019, 1-8

Abstract:

In this work, we investigate a linear partial differential equation in (3+1)-dimensions. We construct lump solutions which localize in all directions in the - space. By combining the trigonometric, hyperbolic and exponential functions with a quadratic function, diversity interaction solutions such as interacted lumps with periodic waves and interacted lumps with multisoliton are generated. The phenomena of interaction solutions between a lump and a multisoliton and between a lump and a multikink soliton are presented by figures. The results expand understanding dynamical behavior of the (3+1)-dimensional partial differential equations.

Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/8503/2019/9512531.pdf (application/pdf)
http://downloads.hindawi.com/journals/8503/2019/9512531.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:complx:9512531

DOI: 10.1155/2019/9512531

Access Statistics for this article

More articles in Complexity from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:complx:9512531